# SDR VTZA96239

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Part number: 8972052C
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6173 - IAD-HVN - ABORTED TAKEOFF DUE TO THE RIGHT ENGINE BEING TORQUE AND TEMP LIMITED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE EGT COMPENSATION FOR THE RIGHT ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
